# SDR SABA970041

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 682
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: CA3106R1457SF8G
- Condition: Wet
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5208 - LEFT ENGINE EGT INOP WITH SRL ON OR OFF.  AIRCRAFT RETURNED TO CLT.  NO INFLIGHT EMERGENCY DECLARED.  AIRCRAFT LANDED WITH NO PROBLEMS.  MAINTENANCE FOUND THAT THERE WAS WATER IN THE CANNON PLUG FOR EGT SYSTEM.  MAINTENANCE DRIED, CLEANED AND RECONNECTED CANNON PLUG.  ENGINE RUN AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
